MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE; PISTON SYRINGE
Catalog Number 305541
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ allergy syringe had a discolored needle.The following information was provided by the initial reporter: "customer called stating that they received a defective product.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: photos and (1195) 1ml, 10mm, 27g bd allergy syringes (1125 in sealed trays, 70 in open trays) were received along with the reported complaint ofdiscoloration/variation in color/cloudy.The investigating team has used the photos and samples of item #305541 and lot #2011725 for investigating the reported defect.The photos and thirty out of 1195 returned syringes were examined and no discoloration was observed.A review of the device history record was completed for batch #2011725.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issues are unconfirmed.
 
Event or Problem Description

Brand Name
BD¿ ALLERGY SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15224579
Report Number1920898-2022-00544
Device Sequence Number5603096
Product Code FMF
UDI-Device Identifier00382903055418
UDI-Public00382903055418
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305541
Device Lot Number2011725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown